# SDR SWAA2024091925382

- Difficulty date: August 12, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR 26L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2024-489314<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 13066401 DUE DATE: 05-OCT-24.;[02] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P/N: P3015GOES00000; S/N: 112811019;DUE DATE: 23-JAN-25.;[03] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 9;[04] PERFORMED PERMANENT REPAIR AT STRINGER 26L LOCATED BTW BS500D PLUS 10? AND BS540; AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED:ALUMINUM SHEET; CHANNEL P/N: 7075-T0/0.056 INCH HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 PO.2024-190284; STRINGER SECTION P/N: 7075-T0/0.050 INCH HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 PO. 2020-203292;ANGLE P/N:BAC1493-574;PO: 2024 176290.SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED REPAIR STEP 4 RII ACCOMPLISHED
